# SDR ASAA1047858

- Difficulty date: May 11, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 36,675 hours, 20,136 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 6554815
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB ACCESS PANEL 9503 IS GOUGED ON THE EDGES.  FABRICATED AND INSTALLED NEW PANEL.
